MathSciNet Relay Station
MathSciNet bibliographic data
MR1465163 60K35 (82B05 82C22)
Landim, C.; Yau, H. T. Fluctuation-dissipation equation of asymmetric simple exclusion processes. Probab. Theory Related Fields 108 (1997), no. 3, 321–356.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement